# SDR AALA202305025867

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003820200
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #12 LOWER AFT BOLT AT WS 14057 AND RIB 26. REPLACED BOLT PER TASK CARD 26C61057005.
